Alert archive / Nebraska / Special Weather Statements in 2012
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jun 20, 2012, 1:47 AM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2012, 1:47 AM MDT (07:47 UTC)
- Expired
- Jun 20, 2012, 2:45 AM MDT
- In force
- 58 min
- Issued by
- NWS Cheyenne, WY
Counties Box Butte County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 186 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2151 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2585 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
034
WWUS85 KCYS 200747
SPSCYS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
147 AM MDT WED JUN 20 2012
NEZ002-003-019>021-200845-
BANNER NE-BOX BUTTE NE-DAWES NE-MORRILL NE-SCOTTS BLUFF NE-
147 AM MDT WED JUN 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SCOTTS
BLUFF...MORRILL...EXTREME SOUTHEASTERN DAWES...EASTERN BOX BUTTE AND
EASTERN BANNER COUNTIES UNTIL 245 AM MDT...
AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
HEMINGFORD TO MOOMAWS CORNER TO BAYARD TO 13 MILES SOUTHWEST OF
REDINGTON...AND MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
HEMINGFORD AND REDINGTON AROUND 155 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND L62 AND ANGORA AROUND 200 AM MDT.
BEREA AROUND 205 AM MDT.
BRIDGEPORT STATE RECREATION AREA AROUND 215 AM MDT.
NORTHPORT...COURT HOUSE AND JAIL ROCKS...WILD HORSE BUTTE...
BRIDGEPORT AND ALLIANCE AROUND 220 AM MDT.
ALLIANCE AIRPORT AROUND 230 AM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4167 10280 4141 10356 4179 10334 4229 10320
4244 10280 4245 10276 4235 10274 4210 10274
4209 10269 4202 10269 4200 10267 4187 10267
TIME...MOT...LOC 0746Z 242DEG 27KT 4224 10311 4186 10322
4179 10324 4148 10345
$$
RUBINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:01 PM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jun 19, 9:01 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 901 PM MDT TUE JUN 19 2012 .UPDATE... EVENING WATER VAPOR IMAGERY AND 00Z UPPER AIR DATA SHOWED A SHORTWAVE MOVING EAST THROUGH SOUTHERN IDAHO AND NORTHERN UTAH. THIS FEATURE WILL EVENTUALLY MOVE THROUGH WYOMING AND THE NEBRASKA PANHANDLE THROUGH THE OVERNIGHT PERIOD AND ENHANCE THE SYNOPTIC SCALE LIFT FOR CONVECTION. A SURFACE TROUGH...VISIBLE IN SATELLITE AND RADAR REFLECTIVITY...WAS ADVANCING EAST ACROSS THE CENTRAL AND SOUTHERN LARAMIE RANGE. SCATTERED HIGH-BASED SHOWERS AND TSTORMS WERE DEVELOPING RAPIDLY ALONG AND EAST OF THE LARAMIE RANGE...SOME PRODUCING FREQUENT LIGHTNING AND BRIEF MODERATE TO HEAVY RAIN. EXPECT THE BULK OF THE CONVECTION TO PUSH EAST FROM THE SOUTHEAST WYOMING PLAINS INTO NORTHERN AND CENTRAL PORTIONS OF THE NEBRASKA PANHANDLE TONIGHT. WINDS WERE EASTERLY 10-20 KT EAST OF THE TROUGH AND NORTHWESTERLY 15-25 KT AND GUSTY TO THE WEST. RELATIVE HUMIDITIES HAVE BEEN SLOWLY RECOVERING WEST OF THE LARAMIE RANGE WITH VALUES ABOVE 15 PERCENT TO THE EAST. ALLOWED THE RED FLAG WARNING TO EXPIRE AT 9 PM. && .PREV DISCUSSION... /ISSUED 550 PM MDT TUE JUN 19 2012/ AVIATION...00Z TAF ISSUANCE... MAIN AVIATION CONCERN TONIGHT WILL BE WITH THE MID-EVENING THROUGH OVERNIGHT SHOWER AND THUNDERSTORM POTENTIAL ACROSS MAINLY WESTERN NEBRASKA AIRFIELDS. A STRONG DISTURBANCE WILL APPROACH THE AREA TONIGHT AND INTERACT WITH A NEARLY STATIONARY SURFACE FRONT TO PRODUCE THESE ISOLATED TO SCATTERED LATE EVENING AND OVERNIGHT CONVECTION. FOR NOW KEPT THE IDEA OF VCTS GOING AT ALL OF THE EASTERN PLAIN AIRPORTS AND WILL CONTINUE TO MONITOR ITS DEVELOPMENT THIS EVENING. RESIDUAL MOISTURE AND CONTINUED UPSLOPE FLOW SHOULD PRODUCE MVFR OR EVEN LOCALLY IFR CIGS BETWEEN 08-14Z. THESE WILL LIFT AS THE UPSLOPE FLOW BREAKS DOWN ON WEDNESDAY. PREV DISCUSSION... /ISSUED 341 PM MDT TUE JUN 19 2012/ SHORT TERM...TONIGHT THROUGH THURSDAY...TEMPERATURES HAVE BEEN COOLER TODAY AND THE LOW LEVEL MOISTURE HAS BEEN MUCH HIGHER OVER THE PANHANDLE. ALSO...GUSTY NORTHERLY SURFACE WINDS WILL CONTINUE AS HIGH AS 35 MPH THROUGH THE EARLY EVENING. A SHORTWAVE TROUGH CURRENTLY UPSTREAM OF THE CWA WILL MOVE EAST AND ACROSS THE REGION THROUGH EARLY AFTERNOON WEDNESDAY. THE FEATURE...THE ASSOCIATED 250 MB JET...MID LEVEL CONVERGENCE AND THE AVAILABLE LOW LEVEL MOISTURE SHOULD COMBINE TO PRODUCE SOME SHOWERS AND STORMS OVER THE EAST PART OF THE CWA TONIGHT AND INTO WEDNESDAY MORNING. MODELS CONTINUE TO DEPICT QPF DEVELOPING THIS EVENING AND MAY HAVE A CLOSER TO 03Z START TIME AS THE DYNAMICS APPROACH. MID LEVEL LAPSE RATES WILL BE FAIRLY STEEP AT LEAST THROUGH EARLY TONIGHT. AS OF EARLY THIS AFTERNOON...THE AIR MASS REMAINS VERY DRY AND CUMULUS HAS BEEN SLOW TO FORM. HEIGHTS ALOFT REBUILD OVER THE ROCKIES STARTING WEDNESDAY AFTERNOON. BY 00Z FRIDAY THE RIDGE AXIS WILL BE OVER WESTERN WYOMING. SURFACE HIGH PRESSURE MOVES OVER THE CWA WEDNESDAY NIGHT AND THEN MOVES EAST AND OVER THE PLAINS ON THURSDAY. TEMPERATURES WILL BE COOLER ON WEDNESDAY AND THEN WARM FOR THURSDAY AS THE 700 MB READINGS INCREASE TO 10C TO 14Z OVER SOUTHEAST WYOMING. THE ATMOSPHERE DRIES FOR WEDNESDAY AND WEDNESDAY NIGHT OVER THE CWA. THE LOW LEVEL MOISTURE INCREASES ON THURSDAY IN THE BOUNDARY LAYER RETURN FLOW. IN ADDITION...THE LOW LEVEL THETA E RIDGE AXIS DEVELOPS OVER FAR EASTERN WYOMING. WILL KEEP THE FORECAST DRY FOR NOW AS THE ONLY FORCING WILL BE WEAK LOW LEVEL CONVERGENCE ALONG THE MOUNTAINS. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...A STRONG UPPER LOW OVER THE PACIFIC NORTHWEST AND A SECOND LOW OVER SOUTHEASTERN CANADA WILL BECOME QUASI-STATIONARY THROUGH THE PERIOD...WITH A HIGH AMPLITUDE RIDGE BUILDING OVER THE CENTRAL US IN BETWEEN. WITH THIS PATTERN SETTING UP...SHOULD BE VERY HOT ACROSS THE CWA WITH 80S...90S AND A FEW 100S FOR MAX TEMPS EACH DAY. INITIALLY...A SHORTWAVE MOVING ACROSS THE CWA ON FRIDAY WILL DEVELOP A LEE SIDE TROUGH AND SFC LOW TO THE EAST. WITH THE TIGHTENING PRESSURE GRADIENT DEVELOPING...WILL SEE MODERATE AND GUSTY WESTERLY WINDS DEVELOP IN THE AFTERNOON ACROSS SOUTHEAST WYOMING. THIS WILL COMBINE WITH VERY DRY CONDITIONS TO LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ON FRIDAY ACROSS SOUTHEAST WYOMING. BREEZY CONDITIONS WILL PERSIST ON SATURDAY AND SUNDAY BUT MORE LLVL MOISTURE SHOULD BE AVAILABLE AS HIGH PRESSURE BUILDS ACROSS THE EASTERN PLAINS AND LLVL WINDS HERE BECOME EASTERLY. THEN FLOW ALOFT WILL BECOME MORE SOUTHWEST WITH THE BUILDING RIDGE...AND SHOULD BRING UP SOME MONSOONAL MOISTURE. EXPECT AFTERNOON AND EVENING CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY IN THIS PATTERN. && FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING OVER MUCH OF SOUTHEAST WYOMING. A RED FLAG WARNING REMAINS IN EFFECT FOR THAT PART OF THE CWA DUE TO THE WARM...DRY AND BREEZY WEATHER. SOME SHOWERS AND THUNDERSTORMS WILL AFFECT THE EAST PART OF THE CWA THIS EVENING AND INTO WEDNESDAY MORNING. THEN COOLER AND LESS WINDY WEATHER WILL AFFECT THE CWA WEDNESDAY AND WEDNESDAY NIGHT AS SURFACE HIGH PRESSURE MOVES OVER THE REGION. WARMER...BREEZY AND STILL DRY WEATHER WILL RETURN TO THE CWA THURSDAY. THEN CRITICAL FIRE WEATHER DAYS STILL WILL BE LIKELY OVER MUCH OF THE CWA FRIDAY AND SATURDAY. THOSE DAYS WILL BE VERY WARM...DRY AND WINDY. MID AND UPPER LEVEL MOISTURE RETURNS TO THE REGION SUNDAY AND EARLY NEXT WEEK. INITIALLY THIS MAY YIELD DRY THUNDERSTORMS AND MORE CRITICAL FIRE WEATHER CONDITIONS ON SUNDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...WEILAND LONG TERM...MAZUR AVIATION...HAHN UPDATE...JAMSKI
Hazardous weather outlook, Jun 19, 9:15 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 915 PM MDT TUE JUN 19 2012 WYZ101>119-201215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 915 PM MDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS ALONG AND EAST OF THE LARAMIE RANGE THROUGH MIDNIGHT BEFORE MOVING EAST INTO WESTERN NEBRASKA. BRIEF GUSTY WINDS TO 45 MPH...BRIEF MODERATE TO HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING WILL OCCUR WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WESTERLY WINDS AND HOT TEMPERATURES WILL RETURN FRIDAY AND SATURDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS WITH AFTERNOON HUMIDITIES FALLING INTO THE SINGLE DIGITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-201215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 915 PM MDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP RAPIDLY AND MOVE ACROSS MUCH OF THE WESTERN NEBRASKA PANHANDLE. BRIEF GUSTY WINDS TO 45 MPH...BRIEF MODERATE TO HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING WILL OCCUR WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 19, 11:52 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1152 PM MDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL GERING 41.83N 103.67W
06/19/2012 E2.00 INCH SCOTTS BLUFF NE EMERGENCY MNGR
NUMEROUS REPORTS OF GOLF BALL TO HEN EGG SIZED HAIL.
SCOTTS BLUFF ASOS REPORTED 62 MPH GUST AT 1135 PM.
WIDESPREAD REPORTS OF WINDOWS BROKEN IN SCOTTSBLUFF AND
GERING
&&
GCLAYCOMSpecial weather statement, Jun 20, 12:08 AM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1208 AM MDT WED JUN 20 2012
NEZ021-055-200715-
CHEYENNE NE-MORRILL NE-
1208 AM MDT WED JUN 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL AND EXTREME
NORTHWESTERN CHEYENNE COUNTIES UNTIL 115 AM MDT...
AT 1205 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF REDINGTON...OR 30 MILES
NORTHWEST OF SIDNEY...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
COURT HOUSE AND JAIL ROCKS AROUND 1215 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 1230 AM MDT.
BROADWATER AROUND 1240 AM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4144 10262 4142 10326 4160 10330 4164 10312
4159 10263
TIME...MOT...LOC 0608Z 251DEG 29KT 4154 10318
RUBINLocal storm report, Jun 20, 12:16 AM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1216 AM MDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM HAIL BRIDGEPORT 41.67N 103.10W
06/20/2012 M0.25 INCH MORRILL NE LAW ENFORCEMENT
&&
RUBINLocal storm report, Jun 20, 12:45 AM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1245 AM MDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 4 N BRIDGEPORT 41.72N 103.10W
06/20/2012 E1.50 INCH MORRILL NE EMERGENCY MNGR
&&
GCLAYCOMLocal storm report, Jun 20, 1:18 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
118 AM MDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST TORRINGTON 42.07N 104.18W
06/19/2012 M58.00 MPH GOSHEN WY ASOS
1035 PM HAIL TORRINGTON 42.07N 104.18W
06/19/2012 M0.50 INCH GOSHEN WY FIRE DEPT/RESCUE
DIME SIZE HAIL FALLING.
1039 PM HAIL TORRINGTON 42.07N 104.18W
06/19/2012 E0.75 INCH GOSHEN WY TRAINED SPOTTER
PEAS TO PENNIES. HEAVY RAIN AND WIND GUSTS TO 45 MPH
1040 PM HAIL TORRINGTON 42.07N 104.18W
06/19/2012 M1.00 INCH GOSHEN WY FIRE DEPT/RESCUE
1048 PM HAIL TORRINGTON 42.07N 104.18W
06/19/2012 E1.50 INCH GOSHEN WY TRAINED SPOTTER
1053 PM HEAVY RAIN 3 W TORRINGTON 42.07N 104.24W
06/19/2012 E1.50 INCH GOSHEN WY FIRE DEPT/RESCUE
REPORTED AT US HIGHWAY 85/26.
1058 PM HAIL HAWK SPRINGS 41.79N 104.27W
06/19/2012 M0.50 INCH GOSHEN WY FIRE DEPT/RESCUE
1127 PM HAIL GERING 41.83N 103.67W
06/19/2012 M1.75 INCH SCOTTS BLUFF NE LAW ENFORCEMENT
1128 PM HAIL GERING 41.83N 103.67W
06/19/2012 E1.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
1132 PM HAIL 2 N GERING 41.86N 103.67W
06/19/2012 E1.75 INCH SCOTTS BLUFF NE TRAINED SPOTTER
QUARTERS TO GOLF BALLS. DAMAGE TO WINDOWS OF SPOTTERS
HOUSE.
1135 PM HAIL GERING 41.83N 103.67W
06/19/2012 E2.00 INCH SCOTTS BLUFF NE EMERGENCY MNGR
NUMEROUS REPORTS OF GOLF BALL TO HEN EGG SIZED HAIL.
SCOTTS BLUFF ASOS REPORTED 62 MPH GUST AT 1135 PM.
WIDESPREAD REPORTS OF WINDOWS BROKEN IN SCOTTSBLUFF AND
GERING
1143 PM HAIL ALLIANCE 42.10N 102.87W
06/19/2012 M1.00 INCH BOX BUTTE NE CO-OP OBSERVER
1205 AM HAIL 4 N BRIDGEPORT 41.72N 103.10W
06/20/2012 E1.50 INCH MORRILL NE EMERGENCY MNGR
1216 AM HAIL BRIDGEPORT 41.67N 103.10W
06/20/2012 M0.25 INCH MORRILL NE LAW ENFORCEMENT
&&
GCLAYCOMSpecial weather statement, Jun 20, 1:47 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
147 AM MDT WED JUN 20 2012
NEZ002-003-019>021-200845-
BANNER NE-BOX BUTTE NE-DAWES NE-MORRILL NE-SCOTTS BLUFF NE-
147 AM MDT WED JUN 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SCOTTS
BLUFF...MORRILL...EXTREME SOUTHEASTERN DAWES...EASTERN BOX BUTTE AND
EASTERN BANNER COUNTIES UNTIL 245 AM MDT...
AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
HEMINGFORD TO MOOMAWS CORNER TO BAYARD TO 13 MILES SOUTHWEST OF
REDINGTON...AND MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
HEMINGFORD AND REDINGTON AROUND 155 AM MDT.
THE INTERSECTION OF HIGHWAY 385 AND L62 AND ANGORA AROUND 200 AM MDT.
BEREA AROUND 205 AM MDT.
BRIDGEPORT STATE RECREATION AREA AROUND 215 AM MDT.
NORTHPORT...COURT HOUSE AND JAIL ROCKS...WILD HORSE BUTTE...
BRIDGEPORT AND ALLIANCE AROUND 220 AM MDT.
ALLIANCE AIRPORT AROUND 230 AM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4167 10280 4141 10356 4179 10334 4229 10320
4244 10280 4245 10276 4235 10274 4210 10274
4209 10269 4202 10269 4200 10267 4187 10267
TIME...MOT...LOC 0746Z 242DEG 27KT 4224 10311 4186 10322
4179 10324 4148 10345
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:20 PM MDT | Special Weather Statement | CYS | Goshen | 25 min |
| Jun 19, 10:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 48 min |
| Jun 19, 10:56 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 34 min |
| Jun 19, 10:57 PM MDT | Areal Flood Advisory | CYS | Goshen | 3 hr |
| Jun 20, 3:11 PM MDT | Fire Weather Watch | CYS | 24 hr | |
| Jun 19, 9:20 PM MDT | Special Weather Statement | CYS | Dawes | 25 min |
| Jun 19, 10:50 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 25 min |
| Jun 19, 11:10 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 50 min |
| Jun 19, 11:19 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff | 41 min |
| Jun 19, 11:39 PM MDT | Special Weather Statement | CYS | Box Butte | 21 min |
| Jun 19, 11:59 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 31 min |
| Jun 20, 12:08 AM MDT | Special Weather Statement | CYS | Morrill | 67 min |
Nearby
Special Weather Statements in Nebraska, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.